# SDR C2XA08TY045

- Difficulty date: April 14, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N27506
- Make and model: Emb EMB-135LR
- Aircraft serial: 145206
- Aircraft time: 15,430 hours, 15,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 3104404
- Condition: Burned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS - DURING AN OVERNIGHT INSPECTION THE OVERWING EMERGENCY LIGHTS WERE FOUND INOP.  MX REMOVED AND REPLACED THE NR 4 BATTERY POWER SUPPLY FUSE AND OPS CHECKED GOOD IAW EMB AMM 33-21-70.  A/C WAS RELEASED FOR RETURN TO SERVICE.
